# SDR DALA2023102008660

- Difficulty date: October 16, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,132 hours, 30,062 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0698 R2 DOOR WOULD NOT ARM FOR DEPARTURE. CORRECTIVE ACTION: KNUCKLE KNOCKER OPERATION. ADJUSTED DOOR TRIM. OPS NORMAL. (4713770)
